# SDR CALA2025071406567

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 116,545 hours, 25,062 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4R SLIDE VIEW PORT IS EXCESSIVELY SCUFFED/ SCRACHED-DIFFICULT TO SEE SLIDE GUAGE CLEARLY NUTPLATE FOR 4R SLIDE VIEW PORT STRIPPED AND WONT HOLD SCREWS FOR VIEW PORT LENS TO STAY INPACT. REQUIRES NEW DOOR COVER PART NIS IN LAX.  ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2 EVERY FLIGHT CYCLE AND PERMANENT REPAIR PER PART 3 WITHIN 10 FLIGHT CYCLES REF ECRA 2566-01344. OK TO CARRY FOR PERMANENT REPAIR WITHIN 10 CYCLES PER ECRA 2566-01344, WILL REQUIRE REPETITIVE INSPECTIONS PRIOR TO EACH FLT CYCLE.   REPLACED 4R VIEW PORT ON SLIDE COVER IAW AMM 25-66-01. NO DEFECTS NOTED
